# SDR P5CA2019040800049

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,215 hours, 20,821 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 54007122
- Part serial: GRTM0456
- Condition: Damaged
- Location: Rt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE IDG COOLING VALVE MUCSLE LINE DAMAGED. REMOVED AND REPLACED R/H ENG COOLING VALVE. OPS CHECK NORMAL IAW AMM 24-11-07. )
